Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 356146, 7 pages
http://dx.doi.org/10.1155/2015/356146
Research Article

A Novel Dynamic Method in Distributed Network Attack-Defense Game

1College of Computer Science and Technology, Beijing University of Posts and Telecommunications, Beijing 100876, China
2College of Software Engineering, Beijing University of Posts and Telecommunications, Beijing 100876, China

Received 5 January 2015; Revised 4 March 2015; Accepted 4 March 2015

Academic Editor: Hui Zhang

Copyright © 2015 Liu Xiaojian and Yuan Yuyu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liu Xiaojian and Yuan Yuyu, “A Novel Dynamic Method in Distributed Network Attack-Defense Game,” Mathematical Problems in Engineering, vol. 2015, Article ID 356146, 7 pages, 2015. https://doi.org/10.1155/2015/356146.